International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 10 Issue 7, July 2021


Infinity

Koumarya


Abstract: Limit Point of a Sequence, Definition: A sequence is said to be Converge to a number l, if for any given ∈ > 0, ∃ a positive integer m.


Keywords: Infinity, positive integer, Converge


Edition: Volume 10 Issue 7, July 2021,


Pages: 847 - 848


How to Cite this Article?

Koumarya, "Infinity", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR21714135619, Volume 10 Issue 7, July 2021, 847 - 848

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Infinity'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Downloads: 0

Research Paper, Mathematics, Uganda, Volume 10 Issue 10, October 2021

Pages: 988 - 991

Goldbach's Conjecture

Adriko Bosco

Share this Article

Similar Articles with Keyword 'positive integer'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 1, January 2022

Pages: 934 - 936

Total k-rainbow Domatic Number

Pavitra P. Kumbargoudra, Shailaja S. Shirkol

Share this Article

Downloads: 130

Research Paper, Mathematics, India, Volume 7 Issue 1, January 2018

Pages: 950 - 951

A Matrix Trace Inequality for Products of Quaternion Hermitian Matrices

K. Gunasekaran, M. Rahamathunisha

Share this Article

Similar Articles with Keyword 'Converge'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Downloads: 4 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 404 - 406

Optimal Portfolio Policy for a Multi - Period Mean Variance Investors

Dr. Sangita

Share this Article
Top